DSpace Repository

Stochastic einstein equations

Show simple item record

dc.contributor.author Dzhunushaliev Vladimir
dc.date.accessioned 2012-06-30T14:32:52Z
dc.date.available 2012-06-30T14:32:52Z
dc.date.issued 2012-06-30
dc.identifier.uri http://dspace.enu.kz/handle/data/1255
dc.description Stochastic Einstein equations are considered when 3D space metric ij are stochastic functions. The probability density for the stochastic quantities is connected with the Perelman’s entropy func- tional. As an example, the Friedman Universe is considered. It is shown that for the Friedman Universe the dynamical evolution is not changed. The connection between general relativity and Ricci flows is discussed. en_US
dc.description.abstract Stochastic Einstein equations are considered when 3D space metric ij are stochastic functions. The probability density for the stochastic quantities is connected with the Perelman’s entropy func- tional. As an example, the Friedman Universe is considered. It is shown that for the Friedman Universe the dynamical evolution is not changed. The connection between general relativity and Ricci flows is discussed. en_US
dc.language.iso en en_US
dc.relation.ispartofseries International journal of geometric methods in modern physics;Volume: 8 Issue: 6 Pages: 1189-1195
dc.subject Ricci flows en_US
dc.subject Einstein equations en_US
dc.subject stochastic equations en_US
dc.title Stochastic einstein equations en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account